# SDR DHL2002367004

- Difficulty date: June 23, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LIGHTS ILLUMINATED IN AFT MAIN DECK.  COOLED MAIN DECK AREA.  SMOKE DETECTION SYSTEM OPS CHECK SERVICEABLE.
